American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18D10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Julia Pevtsova and Sarah Witherspoon. Tensor ideals and varieties for modules of quantum elementary abelian groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Nathan Geer, Jonathan Kujawa and Bertrand Patureau-Mirand. Ambidextrous objects and trace functions for nonsemisimple categories. Proc. Amer. Math. Soc. 141 (2013) 2963-2978.
Abstract, references, and article information   
View Article: PDF

[3] Paul Bruillard and Eric C. Rowell. Modular categories, integrality and Egyptian fractions. Proc. Amer. Math. Soc. 140 (2012) 1141-1150. MR 2869100.
Abstract, references, and article information   
View Article: PDF

[4] Kenichi Shimizu. On the linear independency of monoidal natural transformations. Proc. Amer. Math. Soc. 140 (2012) 1939-1946.
Abstract, references, and article information   
View Article: PDF

[5] Miodrag Cristian Iovanov and Lars Kadison. When weak Hopf algebras are Frobenius. Proc. Amer. Math. Soc. 138 (2010) 837-845. MR 2566549.
Abstract, references, and article information   
View Article: PDF

[6] Claude Cibils. Tensor product of Hopf bimodules over a group. Proc. Amer. Math. Soc. 125 (1997) 1315-1321. MR 1371118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Harold M. Hastings. Stabilizing tensor products . Proc. Amer. Math. Soc. 49 (1975) 1-7. MR 0362298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1